# SDR R61A202001310119

- Difficulty date: January 22, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION STRUCTURAL CENTER FUSELAGE I DRY AREA 53-21 LH SEAT TRACK FRAME 16, Y= - 10.748" PERFORMED CUT OUT REPAIR AND INSTALL ANGLE AND DOUBLER REF EMB SRM 53-10-10 R03 AND INSTALLED REPAIR REF EMB SRM 53-10-10 R3 REF SEAT TRACK PN: 170-03264-001.
